Louisiana, 2017

Tornado and Flash Flooding in Louisiana, April 29 to 30, 2017

April 29 to 30, 2017 · NWS LCH · 36 events in 12 counties and zones

Winds increased across Louisiana ahead of a system that was kicking out of West Texas. This produced a couple reports of tree damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6.5 million
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

Winds increased across Louisiana ahead of a system that was kicking out of West Texas. This produced a couple reports of tree damage. Later in the afternoon and into the night scattered reports of severe weather and flooding were received as the system moved through.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Apr 29, 5:45 PM CST, 0 minutes earlier.

Area forecast discussion, Apr 29, 5:45 PM CST, 0 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
645 PM CDT Sat Apr 29 2017

.DISCUSSION...
For the 30/00Z TAF Issuance.

&&

.AVIATION...
Low level jet continues to funnel into the storm system over the
Southern Plains. Therefore, southerly winds sustained around 20
knots with gusts to around 30 knots will persist into the
overnight. These south winds will continue to bring in Gulf
moisture, that will trapped underneath a cap, with mainly MVFR
ceiling also persisting into the overnight, with scattered showers.
Regional radar shows storms coalescing into a line along the I-35
corridor of central Texas ahead of a cold front. This cold front
will accelerate across the region tonight and early Sunday. Tried
to time this front that will likely bring a squall line of storms
based on early trends and hi-res solutions. This will bring the
activity to KBPT between 08-11Z...KLCH 09-12Z...KAEX
10-13Z...KLFT/KARA between 12-15Z. After the line passes, winds
will shift to the northwest, with ceilings and shower activity
gradually ending by late morning into the early afternoon.

Rua

&&

.PREV DISCUSSION... /issued 353 PM CDT Sat Apr 29 2017/

DISCUSSION...

Strong and gusty gradient winds will continue through this evening
before decreasing after sunset. However, winds are expected to
remain elevated for areas along and south of I-10 through tomorrow
morning. Therefore, no adjustments to the timing or the area of
the Wind Advisories were made this afternoon.

A cold front is forecast to move through the region resulting in
thunderstorms be likely late tonight and through the day on
Sunday. Sufficient instability and shear indicate that the
thunderstorms could be strong to severe. Given the strong wind
fields in place over the region, the primary threat would be
damaging winds; but, large hail and one or two tornadoes cannot be
ruled out. The main line is expected to be approaching Southeast
Texas around midnight. The primary time for heaviest thunderstorms
from Lake Charles west will be from after midnight through mid
morning Sunday. For areas east of Lake Charles, the main
timeframe for heaviest thunderstorms will be from early Sunday
morning through late Sunday afternoon.

Given the depth of warm cloud layer and PWAT values in excess of
the 90th percentile for this time of year, thunderstorms tonight
and tomorrow will be efficient rainfall producers. However, the
convective line is forecast to be progressive enough to limit the
flooding threat with this system. A widespread one to three inches
of rainfall with locally heavier amounts are expected through
Sunday night.

Drier conditions will be ushered in behind the cold front on
Sunday. The next system will approach the region Wednesday into
Thursday bringing likely rainfall chances again. In addition to
the rainfall, cooler temperatures are expected for the end of the
week into the weekend.

MARINE...

STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE AS A COLD FRONT
APPROACHES THE AREA. SEAS OF 10 TO 12 FEET ARE EXPECTED ACROSS THE
OUTER COASTAL WATERS WITH 6 TO 9 FEET ACROSS THE NEARSHORE
WATERS. THIS STRONG SOUTHERLY FLOW WILL ALSO RESULT IN ABOVE
NORMAL TIDE READINGS THE NEXT FEW HIGH TIDE CYCLES. IN ADDITION TO
THE STRONG WINDS AND SEAS, WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL MOVE THROUGH THE COASTAL WATERS LATE TONIGHT INTO SUNDAY
AFTERNOON AS THE FRONT PUSHES THROUGH THE AREA. BEHIND THE FRONT
WINDS WILL TURN NORTHWESTERLY AND SUBSIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  67  74  51  80 / 100 100  10   0
LCH  66  76  53  81 / 100  80  10   0
LFT  74  78  56  82 /  40 100  10   0
BPT  64  76  52  81 / 100  50   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 AM CDT Sunday for LAZ041-042-073-074.

     Coastal Flood Advisory until 9 PM CDT this evening for LAZ041-
     052-073-074.

     Wind Advisory until 9 PM CDT this evening for LAZ027>033-043>045.

     Wind Advisory until 11 AM CDT Sunday for LAZ052>055.

TX...Wind Advisory until 7 AM CDT Sunday for TXZ215-216.

     Coastal Flood Advisory until 9 PM CDT this evening for TXZ215.

     Wind Advisory until 9 PM CDT this evening for TXZ180-201-259>262.

GM...Small Craft Advisory until 4 PM CDT Sunday for GMZ435-450-452-
     455-470-472-475.

     Small Craft Exercise Caution from Sunday afternoon through late
     Sunday night for GMZ450-452-455-470-472-475.

     Small Craft Advisory until 10 AM CDT Sunday for GMZ430-432.

     Small Craft Exercise Caution from Sunday morning through Sunday
     afternoon for GMZ430-432.

&&

AVIATION...07
Hazardous weather outlook, Apr 29, 3:56 AM CST, 13 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
456 AM CDT Sat Apr 29 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301000-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
A Coastal Flood Warning for minor flooding as strong winds pile up
water along the coast this morning. Otherwise strong and gusty
winds today over southeast Texas and southern Louisiana. A Wind
Advisory has been posted through Sunday morning as a cold front
will make it's way down into the region. Scattered to numerous
showers and thunderstorms expected to develop out ahead of the
front. There is a chance that some storms may become severe with
the main threat hail and winds. Heavy rains will also accompany
these storms. Storms will draw to a close Sunday afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Rains ending Sunday evening as drier air spills in from the
northwest. Cooler and drier air will start out the week but rains
return by midweek as another front will makes it's presents felt.
The front comes through on Thursday morning with the region
expected to dry out for the rest of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

GMZ430-432-435-450-452-455-470-472-475-301000-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Small Craft Advisory for today into tonight as winds and seas will
remain elevated with the approach a cold front from the northwest.
Showers and thunderstorms expected through Sunday ending behind
the wind shift.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Winds expected to swing around to the northwest late Sunday
morning as the front moves through with showers tapering off.
Winds are expected to begin relaxing with seas falling Sunday
evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

In the hours before

Local storm report, Apr 29, 3:17 PM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
417 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND DMG 3 WNW CARENCRO          30.34N 92.08W
04/29/2017                   LAFAYETTE          LA   PUBLIC

            PUBLIC REPORTED LARGE TREE BRANCH DOWN ALONG GENDARME
            ROAD IN CARENCRO DUE TO NON-TSTM WIND.

&&

RACKLEY
Local storm report, Apr 29, 3:23 PM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
423 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     NON-TSTM WND DMG 2 SE LAKE CHARLES       30.19N 93.18W
04/29/2017                   CALCASIEU          LA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED TREE DOWN NEAR ROOSEVELT AND
            GERSTNER MEMORIAL BLVD.

&&

RACKLEY

The radar

The Lake Charles radar (KLCH), 7 km away, was scanning. The volume nearest the first event began at 23:44 UTC.

Open the radar archive at this moment

Event by event

14 hail, 13 thunderstorm wind, 7 flash flood, 1 tornado, 1 coastal flood. Local standard time, as filed.

Hail, Calcasieu

When
April 29, 5:45 PM CST
Where
Calcasieu County, 3.64 mi SE of Denge
Measured
1 in hail
Reported by
Public
Coordinates
30.170, -93.270

Quarter size hail was reported via social media.

Hail, Calcasieu

When
April 29, 5:49 PM CST
Where
Calcasieu County, 2.83 mi SSW of Westlake
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
30.190, -93.260

A NWS employee reported nickel size hail.

Hail, Calcasieu

When
April 29, 6:05 PM CST
Where
Calcasieu County, 0.6 mi E of Sulphur
Measured
1 in hail
Reported by
NWS Employee
Coordinates
30.230, -93.360

A NWS meteorologist reported quarter size hail in Sulphur.

Hail, Calcasieu

When
April 29, 6:05 PM CST
Where
Calcasieu County, Araret
Measured
1 in hail
Reported by
NWS Employee
Coordinates
30.300, -93.200

A former NWS meteorologist reported quarter size hail in Moss Bluff.

Hail, Calcasieu

When
April 29, 6:07 PM CST
Where
Calcasieu County, 1.51 mi NNW of Westlake
Measured
1 in hail
Reported by
NWS Employee
Coordinates
30.250, -93.260

A NWS employee reported quarter size hail in Westlake.

Hail, Calcasieu

When
April 29, 6:07 PM CST
Where
Calcasieu County, Araret
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
30.300, -93.200

A former NWS employee reported half dollar size hail in Moss Bluff.

Hail, Calcasieu

When
April 29, 6:10 PM CST
Where
Calcasieu County, 2.07 mi N of Araret
Measured
1.75 in hail
Reported by
NWS Employee
Coordinates
30.330, -93.200

A NWS meteorologist reported golf ball size hail in Moss Bluff.

Hail, Calcasieu

When
April 29, 6:10 PM CST
Where
Calcasieu County, 2.07 mi S of Gillis
Measured
1 in hail
Reported by
Public
Coordinates
30.340, -93.200

Hail, Vernon

When
April 29, 6:50 PM CST
Where
Vernon County, 0.91 mi NW of Pitkin
Measured
1 in hail
Reported by
Public
Coordinates
30.940, -92.940

The public reported quarter size hail at Strothers Country Store.

Hail, Allen

When
April 29, 6:53 PM CST
Where
Allen County, 0.91 mi SW of Reeves
Measured
1 in hail
Reported by
Public
Coordinates
30.520, -93.040

Hail, Allen

When
April 29, 7:52 PM CST
Where
Allen County, 0.59 mi E of Oberlin
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
30.620, -92.760

Hail, Allen

When
April 29, 7:55 PM CST
Where
Allen County, 0.59 mi E of Oberlin
Measured
1.5 in hail
Reported by
Public
Coordinates
30.620, -92.760

Thunderstorm Wind, Allen

When
April 30, 12:30 AM CST to 12:31 AM CST
Where
Allen County, 3.41 mi ESE of Oakdale
Measured
83 kt (96 mph) estimated gust
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
30.805, -92.615

One large tree dropped in yard and a long porch attached to house was lifted damaging the house too. Attached garage lost its roof.

Hail, Jefferson Davis

When
April 30, 1:00 AM CST
Where
Jefferson Davis County, 0.6 mi E of Jennings
Measured
1.5 in hail
Reported by
COOP Observer
Coordinates
30.220, -92.660

Hail, Jefferson Davis

When
April 30, 1:14 AM CST
Where
Jefferson Davis County, 2.83 mi SSE of Raymond
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
30.310, -92.690

Tornado, Avoyelles

When
April 30, 3:20 AM CST to 3:24 AM CST
Where
Avoyelles County, 0.46 mi SSE of Bunkie Muni Arpt to 0.59 mi ENE of Bunkie Muni Arpt
Rating
EF1
Path length
0.63 mi
Path width
95 yd
Property damage
$110,000
Reported by
NWS Storm Survey
Coordinates
30.944, -92.226

Tornado started south of LA 115 along Haasville Rd. Ripped tin off out buildings |and snapped tree limbs. As the tornado crossed LA 115 it strengthened toppling a large tree onto a carport damaging it and several vehicles. Other trees were also toppled in the damage path. A daycare business next door also had its metal roof ripped off. The estimated maximum winds of the tornado was 100 MPH.

Flash Flood, Rapides

When
April 30, 3:35 AM CST to 7:00 AM CST
Where
Rapides County, 3.8 mi NNW of Woodworth to 1.15 mi SSW of Pearl
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
31.203, -92.514

A large swath of 5 to 10 inches of rain fell across Southwest and Central Louisiana during the morning of the 30th. In Southeast Rapides Parish numerous roads were closed during the event.

Thunderstorm Wind, Calcasieu

When
April 30, 4:00 AM CST
Where
Calcasieu County, 3.51 mi S of Chennault Indus Airp
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
30.170, -93.160

A mobile home was flipped in South Lake Charles. The trailer was not tied down.

Flash Flood, Avoyelles

When
April 30, 4:00 AM CST to 7:00 AM CST
Where
Avoyelles County, 17.96 mi W of Center Pt to 3.94 mi WSW of Gold Dust
Cause
Heavy Rain
Property damage
$2.5 million
Reported by
Emergency Manager
Coordinates
31.201, -92.519

A large swath of 5 to 10 inches of rain fell across Southwest and Central Louisiana during the morning of the 30th. In Bunkie water entered at least 35 homes and 5 businesses with up to 1 foot of water. The co-op station in Bunkie received 10.88 inches of rain. 8 homes flooded in Marksville and 3 homes flooded in Cottonport. Numerous reports of rescues from flooded vehicles also occurred.

Flash Flood, St. Landry

When
April 30, 4:00 AM CST to 7:00 AM CST
Where
St. Landry County, 34.29 mi NW of St Louis to 36.94 mi SSW of Half Moon
Cause
Heavy Rain
Reported by
Public
Coordinates
31.206, -92.513

Numerous roads were flooded in west sections of Saint Landry Parish including Eunice. 4 to 8 inches of rain fell across the western areas.

Flash Flood, Evangeline

When
April 30, 4:00 AM CST to 7:00 AM CST
Where
Evangeline County, 22.73 mi NNW of Turkey Creek to 30.73 mi W of Basile
Cause
Heavy Rain
Property damage
$3.5 million
Reported by
County Official
Coordinates
31.199, -92.514

A large swath of 5 to 10 inches of rain fell across Southwest and Central Louisiana during the morning of the 30th and 9.29 inches was recorded near Bayou Nezpique in the southwest corner. An estimated 60-70 homes flooded, 2 schools, and the Mamou Hospital flooded during the event.

Flash Flood, Acadia

When
April 30, 4:15 AM CST to 7:15 AM CST
Where
Acadia County, 54.02 mi N of Tepetate to 64.8 mi WNW of Tepetate
Cause
Heavy Rain
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
31.201, -92.512

A large swath of 5 to 10 inches of rain fell across Southwest and Central Louisiana during the morning of the 30th. Most of the highest rainfall totals occurred in Northwest Acadia Parish. At least 1 home was flooded in the parish along with numerous streets.

Thunderstorm Wind, Vermilion

When
April 30, 4:35 AM CST
Where
Vermilion County, 0.6 mi E of Abbeville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.970, -92.120

Scattered reports of trees and power lined down in Vermilion Parish.

Thunderstorm Wind, Jefferson Davis

When
April 30, 4:35 AM CST
Where
Jefferson Davis County, 0.69 mi N of Lacassine
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
30.240, -92.920

Scattered reports of trees and power lines down in Jefferson Davis Parish.

Flash Flood, Allen

When
April 30, 5:00 AM CST to 7:15 AM CST
Where
Allen County, 0.77 mi WNW of Kinder to 21.86 mi SSE of Fontenot
Cause
Heavy Rain
Property damage
$250,000
Reported by
Broadcast Media
Coordinates
30.485, -92.861

A large swath of 5 to 10 inches of rain fell across Southwest and Central Louisiana during the morning of the 30th. Water entered a few homes in Oakdale during the event. The heaviest rainfall remained generally east of Highway 165 in Allen Parish.

Flash Flood, Jefferson Davis

When
April 30, 5:15 AM CST to 7:15 AM CST
Where
Jefferson Davis County, 3.83 mi N of Edna to 50.5 mi E of Lake Arthur
Cause
Heavy Rain
Reported by
Public
Coordinates
30.485, -92.870

A large swath of 5 to 10 inches of rain fell across Southwest and Central Louisiana during the morning of the 30th. Numerous roads were reported flooded in Jefferson Davis Parish including an exit from Interstate 10 in Jennings.

Thunderstorm Wind, Acadia

When
April 30, 5:45 AM CST
Where
Acadia County, 0.69 mi N of Rayne
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
30.240, -92.270

The roof was removed from a building in Rayne.

Thunderstorm Wind, St. Landry

When
April 30, 6:23 AM CST
Where
St. Landry County, 0.69 mi N of Eunice
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
30.490, -92.420

The emergency manager reported of trees and power lines down in Eunice.

Thunderstorm Wind, Iberia

When
April 30, 6:30 AM CST
Where
Iberia County, 0.69 mi N of New Iberia
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
30.010, -91.820

The emergency manager for Iberia Parish reported down tree branches and power lines.

Coastal Flood, St. Mary

When
April 30, 6:30 AM CST
Where
St. Mary forecast zone
Reported by
Public

Pictures posted to social media indicated water was several inches deep during high tide around Cypremort Point.

Thunderstorm Wind, St. Landry

When
April 30, 7:00 AM CST
Where
St. Landry County, 1.37 mi WNW of Melville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
30.690, -91.750

A tree was downed on a road in Melville.

Thunderstorm Wind, St. Landry

When
April 30, 7:00 AM CST
Where
St. Landry County, 0.91 mi NW of Port Barre
Measured
50 kt (58 mph) measured gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
30.560, -91.960

The emergency manager reported trees and power lines down in Port Barre.

Thunderstorm Wind, St. Landry

When
April 30, 7:23 AM CST
Where
St. Landry County, Lawtell
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
30.520, -92.180

The emergency manager for Saint Landry Parish reported numerous trees and power lines down in Lawtell.

Thunderstorm Wind, St. Landry

When
April 30, 7:23 AM CST
Where
St. Landry County, 2.26 mi NW of Washington
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.620, -92.060

The emergency manager for Saint Landry Parish reported numerous trees and power lines down in Washington.

Thunderstorm Wind, St. Landry

When
April 30, 7:23 AM CST
Where
St. Landry County, 0.69 mi S of Sunset
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
30.410, -92.070

The emergency manager of Saint Landry Parish reported numerous trees and power lines down in Sunset.

Thunderstorm Wind, Acadia

When
April 30, 11:23 AM CST
Where
Acadia County, 0.6 mi E of Church Pt
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
30.400, -92.210

Images on social media indicated damage to the Church Point High School baseball stadium. Damage included damage to a fence, field lights, aluminum roofing, and some nearby tree limbs.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Coastal Flood
Flooding of coastal land by the sea, from storm surge, onshore wind or high tides.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2017Every state in 2017This day in weather historyThe tornado archive for Louisiana, 2017Warnings in Louisiana, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 695234, 695235, 695236, 695237, 695238, 695239, 695240, 695241, 695242, 695243, 695244, 695245, 695286, 695246, 695247, 695279, 695323, 695252, 695324, 695325, 695326, 695327, 695253, 695254, 695329, 695328, 695255, 695256, 695257, 695342, 695258, 695259, 695260, 695261, 695266, 695249.